# SDR ASAA2022042738137

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,011 hours, 9,341 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: None
- Part number: 8221710312
- Part serial: 448HY2
- Condition: Faulty
- Location: Fwd Equipment Co
- Part time: 9,938 hours, 8,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL ANNUNCIATED AFTER COMPLETION OF SB737-34-2687NG-1-1. TRIED SECOND ANTENNA WITH MOD P/N 622-5135-822. NO HELP. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR RX/TX OPS CHECK GOOD REF B737-900 AMM 34-43-41. 2 EACH C/B'S PULLED, COLLARED, RESET.
